MAUDE Adverse Event Report: ABBOTT LABORATORIES (IRVING IA/CC) CLINICAL CHEMISTRY TOTAL BILIRUBIN; TOTAL BILIRUBIN REAGENT

ABBOTT LABORATORIES (IRVING IA/CC) CLINICAL CHEMISTRY TOTAL BILIRUBIN; TOTAL BILIRUBIN REAGENT
Model Number 6L45-41
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information: no further patient information was provided by the customer.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely depressed total bilirubin on architect c8000 processing module for multiple patients.One example patient result provided: sid (b)(4) total bilirubin result=0.20 mg/dl/ repeated=0.20 mg/dl/ repeated=0.50 mg/dl (normal reference range=0.2 to 1.2 mg/dl).The percent bias between the two results are 60%.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
A ticket search was performed for the architect total bilirubin, reagent lot number 55179uq05.An investigation was performed for the customer issue and included a review of the complaint text, a search for tracking and trending, a review of historical performance and product labeling.The ticket search determined that there is normal complaint activity for the likely cause lot.A review of tracking and trending did not identify any trends for the complaint issue.Return testing was not completed as returns were not available.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency of the total bilirubin assay, lot number 55179uq05 was identified.

Brand Name
CLINICAL CHEMISTRY TOTAL BILIRUBIN
Common Device Name
TOTAL BILIRUBIN REAGENT
Manufacturer (Section D)
ABBOTT LABORATORIES (IRVING IA/CC)
1915 hurd drive
irving TX 75038
MDR Report Key10309688
Report Number3016438761-2020-00136
Device Sequence Number3417000
Product Code CIG
UDI-Device Identifier00380740011383
UDI-Public00380740011383
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K060574
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model Number6L45-41
Device Catalogue Number06L45-41
Device Lot Number55179UQ05
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/03/2020
Supplement Date Received by Manufacturer09/11/2020
Initial Report FDA Received Date07/22/2020
Supplement Report FDA Received Date09/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000 SYSTEM; ARCHITECT C8000 SYSTEM; LIST # 01G06-56, SERIAL # (B)(4).; LIST # 01G06-56, SERIAL # (B)(4).